| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 85-88


Jaekeun Park
      Simpson and Hermite-Hadamard-like type inequalities for harmonically convex functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 85, 4201-4216
      http://dx.doi.org/10.12988/ams.2014.45371

Mohamed Essalih, Mohamed El Marraki, Abd Errahmane Atmani
      The Wiener index, the hyper-Wiener index and the degree distance index of the corona Cm.Cn
      Applied Mathematical Sciences, Vol. 8, 2014, no. 85, 4217-4226
      http://dx.doi.org/10.12988/ams.2014.43202

Brian Fisher, Fatma Al-Sirehy
      The convolution and neutrix convolution involving the functions x^r and x^s ln^p(1 + x+)
      Applied Mathematical Sciences, Vol. 8, 2014, no. 85, 4227-4240
      http://dx.doi.org/10.12988/ams.2014.45358

K. Rajam, M. Chandramouleeswaran
      L-fuzzy \beta−subalgebras of \beta−algebras
      Applied Mathematical Sciences, Vol. 8, 2014, no. 85, 4241-4248
      http://dx.doi.org/10.12988/ams.2014.45322

Aga Rasyidi Sukandar, Ngarap Im Manik, Fredy Purnomo
      Development of stock portfolio optimization application program using fuzzy linear programming
      Applied Mathematical Sciences, Vol. 8, 2014, no. 86, 4249-4259
      http://dx.doi.org/10.12988/ams.2014.45330

Beong In Yun
      An ad hoc approximation to the Gauss error function and a correction method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 86, 4261-4273
      http://dx.doi.org/10.12988/ams.2014.45345

Michael E. Subido, Imelda S. Aniversario
      The cover pebbling number of the join of some graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 86, 4275-4283
      http://dx.doi.org/10.12988/ams.2014.45377

J.J. Alvarez, M. Gadella, L.P. Lara
      The one dimensional infinite square well with variable mass
      Applied Mathematical Sciences, Vol. 8, 2014, no. 86, 4285-4300
      http://dx.doi.org/10.12988/ams.2014.45333

Frederick S. Gella, Rosalio G. Artes, Jr.
      Clique cover of graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 87, 4301-4307
      http://dx.doi.org/10.12988/ams.2014.45343

K. Rathi, S. Balamohan
      Representation and ranking of fuzzy numbers with heptagonal membership function using value and ambiguity index
      Applied Mathematical Sciences, Vol. 8, 2014, no. 87, 4309-4321
      http://dx.doi.org/10.12988/ams.2014.45363

Alessandro Soranzo, Emanuela Epure
      Very simply explicitly invertible approximations of normal cumulative and normal quantile function
      Applied Mathematical Sciences, Vol. 8, 2014, no. 87, 4323-4341
      http://dx.doi.org/10.12988/ams.2014.45338

Baharuddin Bin Aris, Maizah Hura Ahmad, Mohd Shafie Rosli
      Assessing knowledge and skill of information technology
      Applied Mathematical Sciences, Vol. 8, 2014, no. 87, 4343-4348
      http://dx.doi.org/10.12988/ams.2014.46456

Hanaa H. Abu-Zinadah
      Six method of estimations for the shape parameter of exponentiated Gompertz distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 88, 4349-4359
      http://dx.doi.org/10.12988/ams.2014.46503

Rosalio G. Artes, Jr., Mary Joy F. Luga
      Convex accessibility in graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 88, 4361-4366
      http://dx.doi.org/10.12988/ams.2014.46467

Philip Lester P. Benjamin, Helen M. Rara
      Rw-connectedness and rw-sets in the product space
      Applied Mathematical Sciences, Vol. 8, 2014, no. 88, 4367-4373
      http://dx.doi.org/10.12988/ams.2014.45372

Sergio R. Canoy, Jr., Mhelmar A. Labendia
      Cop-win graphs and robber-win graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 88, 4375-4379
      http://dx.doi.org/10.12988/ams.2014.46399

Sergio R. Canoy, Jr., Gina A. Malacas, Dennis Tarepe
      Locating dominating sets in graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 88, 4381-4388
      http://dx.doi.org/10.12988/ams.2014.46400

Sergio R. Canoy Jr., Rolito G. Eballe
      m-Convex hulls in graphs resulting from some binary operations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 88, 4389-4396
      http://dx.doi.org/10.12988/ams.2014.46401

Randy L. Caga-anan, Sergio R. Canoy, Jr.
      On the I-differential of a graph
      Applied Mathematical Sciences, Vol. 8, 2014, no. 88, 4397-4404
      http://dx.doi.org/10.12988/ams.2014.46402


Journals | Books | Author guidelines